Mikhailov, Alexander V. and Novikov, Vladimir S. and Wang, Jing Ping (2007) On classification of integrable non-evolutionary equations. Studies in Applied Mathematics, 118 (4). pp. 419-457. ISSN 0022-2526 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
We study partial differential equations of second order (in time) that possess a hierarchy of infinitely many higher symmetries. The famous Boussinesq equation is a member of this class after the extension of the differential polynomial ring. We develop the perturbative symmetry approach in symbolic representation. Applying it, we classify the homogeneous integrable equations of fourth and sixth order (in the space derivative) equations, as well as we have found three new tenth-order integrable equations. To prove the integrability we provide the corresponding bi-Hamiltonian structures and recursion operators.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||29 Jun 2011 12:55|
|Last Modified:||11 Jun 2014 09:03|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/23122 (The current URI for this page, for reference purposes)|